# SDR IPXA2020010875734

- Difficulty date: January 6, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,371 hours, 19,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT ARM.   OPS CHECKED EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECKED GOOD.
